# SDR 2000ZZZM240

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 364100502
- Condition: Corroded
- Location: Bs 879.375
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE FOLLOWING, FITTING ON RIGHT LONGERON CORROSION DAMAGE AT STATION 879-375 IN RIGHT WHEEL WELL.  REPAIRED CORROSION DAMAGE IAW SRM 53-2-0.  (M)
